# SDR SWIA200515919

- Difficulty date: November 27, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 15,372 hours, 20,828 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Part serial: 471
- Condition: Malfunctioned
- Location: Elevator Trim
- Part time: 7,242 hours, 9,160 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM WHEEL IS EXTERNALLY DIFFICULT TO MOVE.  REPLACED RT ELEVATOR TRIM TAB ACTUATOR IAW EMB 120 MM 27-32-02.  OPERATIONAL CHECK GOOD.
